# SDR NACA2022060200002

- Difficulty date: June 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,548 hours, 19,301 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,687 hours, 2,787 cycles
- System (JASC): 7600 · Engine Controls
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FCS IN RUN BUT NO FUEL FLOW ON ENGINE START. RESTARTED, OK NORMAL START. ACCOMPLISHED FIM FAULT TREE 76-11 FT 812, REMOVED AND REPLACED FUEL IGN/CONTROL RELAY K169 PER AMM 76-11-11. ACCOMPLISHED ENGINE RUN PER AMM 71-00, OPS CHECK NORMAL ETOPS GROUND VERIFICATION COMPLIED WITH. NO PART INFO GIVEN.
